# SDR DALA1032193704

- Difficulty date: October 29, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 34,597 hours, 14,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 520 RBL 45 WORN BEYOND LIMIT.  REPAIRED PER SRM 53-00-52, ERA 486461-14, AND ERA 486466-14.  (DL738103085)
